# SDR HEEA954912

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 355A58305322
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT P/N IS FOR THE FORWARD LEFT HAND ANGLE; BUT THE ANGLE IS BENT UP TO FIT ON R/H SIDE OF AIRCRAFT.
